Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2014, Article ID 160740, 4 pages
http://dx.doi.org/10.1155/2014/160740
Research Article

Topological Properties of a 3-Regular Small World Network

1Department of Mathematics, Qinghai Normal University, Xining 810008, China
2Department of Computer Science, Qinghai Normal University, Xining 810008, China

Received 9 February 2014; Revised 11 April 2014; Accepted 12 April 2014; Published 29 April 2014

Academic Editor: Jinde Cao

Copyright © 2014 Huanshen Jia et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.